loading... close

Will I vomit from radiation therapy?

Thumb avatar default
Asked by

anonymous

Learning About Breast Cancer about 8 years
 
  • Liz B Profile
    anonymes
    Étude du cancer du sein
    No. Radiation therapy is specific to the area being treated, it will not affect your stomach. You may feel tired, and your skin will feel burned after a few weeks of treatment, but you won't lose your hair or feel sick to you stomach the way that you do from chemo.
    about 8 years Flag
    • Traci Rodriguez Profile
      anonymes
      Étude du cancer du sein

      This is not necessarily true...if radiation on left side, where stomach is, you could feel some nausea. I do.

      over 7 years Flag
  • Laura Zarowny Profile
    anonymes
    Étude du cancer du sein
    I had 30 consecutive radiation treatments for breast cancer and I didn't have problems with vomiting. I did blister though.
    about 8 years Comment Flag
  • L D  Profile
    anonymes
    Survivant depuis 2004
    You shouldn't. Radiation isn't that bad. No real effects for me except having small area that remains "sunburned" during the treatment. And maybe a little tired, but not too much.
    about 8 years Comment Flag
  • Lysa Allison Profile
    anonymes
    Étude du cancer du sein
    I had 30 radiation treatments and I did not vomit. I did get really tired. Take lots of vitamins.
    about 8 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word